Explaining inflation-gap persistence by a time-varying Taylor rule


Conrad, Christian ; Eife, Thomas A.



DOI: https://doi.org/10.1016/j.jmacro.2012.02.001
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/46278409_...
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Journal of Macroeconomics
Volume: 34
Issue number: 2
Page range: 419-428
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0164-0704
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Conrad, Christian ; Eife, Thomas A. (2012) Explaining inflation-gap persistence by a time-varying Taylor rule. Journal of Macroeconomics Amsterdam [u.a.] 34 2 419-428 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item